WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
please help me doctor..i am illusoned what has happened to me???i have pains in leg below patela and on my arms..it feels like production of lactic acid....as i read on other sites,it may be deep venous thrombosis...the thing is i have had ipill twice so i am really afraid....somebody please help me pls...if i go to hospital with my parents then they will know about the pills so help me please....is it really thrombosis???can't i help me with anything others.plsssss help me and reply fast
Yes, leg and arm pains can be due to deep vein thrombosis, but this can be due to several other causes as well. Unexplained aches and pains coming on and off could also be due to fibromyalgia, chronic fatigue syndrome, rheumatoid arthritis, lupus, Crohn’s disease, H pylori infection, anemia, liver disorders, diabetes, hypothyroidism, Vit B12 or Vit D deficiency and due to calcium or magnesium deficiency. It can also be due to sleep related disorders. In women it can be due to hormonal disturbances related to PCOD.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.